# SDR CALA2021083001459

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N27251
- Make and model: Boeing 737-8
- Aircraft serial: 43931
- Aircraft time: 413 hours, 155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COACH SEATS 20C AND 21D AISLE ENDCAP EPL SHROUDS ARE LOOSE. SECURED AISLE ENDCAPS ON SEATS 20C AND 21D, IAW CMM 25-22-69.
